Some additional results on the strong approximation of orthogonal series

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)93-107
Number of pages15
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume40
Issue number1-2
DOIs
Publication statusPublished - Mar 1982

Fingerprint

Orthogonal Series
Strong Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some additional results on the strong approximation of orthogonal series. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 40, No. 1-2, 03.1982, p. 93-107.

Research output: Contribution to journalArticle

@article{2bb0097e53cc4f1c9938430279a07209,
title = "Some additional results on the strong approximation of orthogonal series",
author = "L. Leindler",
year = "1982",
month = "3",
doi = "10.1007/BF01897307",
language = "English",
volume = "40",
pages = "93--107",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Some additional results on the strong approximation of orthogonal series

AU - Leindler, L.

PY - 1982/3

Y1 - 1982/3

UR - http://www.scopus.com/inward/record.url?scp=34250227252&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250227252&partnerID=8YFLogxK

U2 - 10.1007/BF01897307

DO - 10.1007/BF01897307

M3 - Article

AN - SCOPUS:34250227252

VL - 40

SP - 93

EP - 107

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -